# SDR HEEA080430

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 9,574 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081002
- Part serial: 343
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 16,033 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 STARTER GEN WOULD NOT COME ON LINE ON ENGINE DRY CYCLE.  NR 2 STARTER WOULD NOT MOTOR AFTER ENGINE WAS SHUTDOWN. REPAIRED AND RETURNED TO SERVICE.
